Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the uses and side effects of restozeal capsules?

Answered by
Dr.
Dr. Kiran Kumar

Internal Medicine Specialist

Practicing since :2007

Answered : 362 Questions

default
Posted on Fri, 24 Aug 2012 in Medicines and Side Effects
Question: would you mind telling me the uses and side effects of restozeal (resveratrol) capsules?
doctor
Answered by Dr. Kiran Kumar 19 hours later
Hi XXXXXX,

Thanks for writing in.

Your question is quite important and interesting.

In the recent years, there has been considerable interestin the compoud called Resveratrol. It is also present in Red Wine.

There are more than 4000 published reports (experiments, animals and humans) about the benefits of Resvertrol. However, the controversy is not far from over. More so because, recently, it was found that, Dr XXXXXXX XXXXXXX oneof a renowned scientist fabricated the data to favour Resveratrol. Hence, in this context, ther is a summit of International Scientists to be held in December 2012, called Resveratrol 2012 at Lucknow, India.

Here scientists from various countries are coming to discuss the future of the compound.

As of now, it is considered to be beneficial for prevention of cardiac diseases, some cancers and for weight loss. It is also proposed to have anti-ageing properties. It is said to be be beneficial for vision and and in alzheimers disease. Most of its effects are likely due to its antiinflammatory and antioxidant properties.

Sideeffects are not really serious as its a natural compund. It is found to reduce pigmentation of the skin. This itself is used for treatment of dark skin.. Since human studies are minimal, we do not know the full range of resveratrol side effects, risks or benefits at this time. No significant resveratrol side effects have been mentioned in the medical literature as of April 2010. Perhaps if a person takes several pills a day they may have headache, nausea, restlessness and perhaps shallow sleep but this is just early feedback from some users and I am not certain yet that it is accurate. So it is quite safe according to current literature.

Hope this answers your query.

Sincerely,

Dr Kiran
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Nausea

doctor1 MD

Hello, Since Monday i have been feeling sick, have a sore lower back, feel dizzy a lot of the time and have been crying a lot for no reason. I am due on my period this week i don t think i could be pregnant as i have been taking the pill . My periods usually are no cause for concern at all. I still have an appetite and have been eating well when the nausea settles down, it doesn t take long for it to come back though. Do you know what this could be? Should i go see a doctor? Thank you Becky

doctor1 MD

Hi. I am 20, female with the height of 1.66m and weighing at 66kg. For the past two weeks, I had a low intake of food because everytime after I ate, I feel nausea . Recently, the nausea got worst. At times, I had constipation and at times, I had diarrhea . Also, at certain irregular times of the day, in the middle of my chest , I will feel sudden tightness for seconds. Also, abdominal tightness. Lastly, I am always feeling giddy nowadays. I do have gastric pain at times too. What s wrong?

doctor1 MD

My stool was like a tan color with mucus like stuff. I am lactose intolerant so not sure if that is part of it, since I had consumed a lot of dairy prior to that, with the use of Lactaid pills. Then a few days later it switched to diarrhea on and off with my stomach hurting and nausea. Now the diarrhea has stopped but my stools are still very soft, but very dark in color. What do you think this means?? Help!

doctor1 MD

My son is 14 and has chronic diarrhea . I know is lactose intolerant but the diarrhea is pretty much every day. He also has bouts of nausea . About once a month he will wake me out of a dead sleep at night and say he feels like he is going to throw up. I m so frustrated and don t know what to do. I always think its the flu , but I know that can t be every month. Please help!

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

I have diverticulitis attack at the moment. I have pain and nausea . What can I eat or drink?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...